MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 07P7420
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identification: sids (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity c lactate dehydrogenase results for two samples.The following data was provided (reference range provided: 125 to 220), units of measure = u/l): (b)(6) 2021 sid (b)(6) initial result = 831, repeats = 286 and 222 (b)(6) 2021 sid (b)(6) initial result = 201, repeats = 171, 157, and 156 (b)(6) 2021 sid (b)(6) initial result = 268, repeats = 326 and 313 the results generated were from an automatic 1:3 dilution that was programed on the instrument.The samples were not run undiluted.Additional laboratory data was provided by the customer: sid (b)(6): platelet count = 800 sid (b)(6): platelet count = 212 sid (b)(6): platelet count = 559.
 
Event or Problem Description
The customer observed falsely elevated alinity c lactate dehydrogenase results for two samples.The following data was provided (reference range provided: 125 to 220), units of measure = u/l): (b)(6) 2021 sid (b)(6) initial result = 831, repeats = 286 and 222.(b)(6) 2021 sid (b)(6) initial result = 201, repeats = 171, 157, and 156.(b)(6) 2021 sid (b)(6) initial result = 268, repeats = 326 and 313.The results generated were from an automatic 1:3 dilution that was programed on the instrument.The samples were not run undiluted.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c lactate dehydrogenase results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review did not identify any trends for the issue for the product.Device history record review for lot 24339un21 did not identify any non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.Based on our investigation, no systemic issue or deficiency with the alinity c lactate dehydrogenase reagent lot 24339un21 was identified.

Brand Name
ALINITY C LACTATE DEHYDROGENASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12882019
Report Number3002809144-2021-00676
Device Sequence Number20107529
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model Number07P7420
Device Catalogue Number07P74-20
Device Lot Number24339UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown